# SDR REXA2018082430715

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 9,553 hours, 6,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD.
